Korean J. Math.  Vol 20, No 1 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.1.

VARIOUS FRAMES AND CONNECTIONS

Yong Chan Kim, Jung Mi Ko

Abstract


We investigate the properties of various frames and
connections on partially ordered sets. In particular, we study the
relations between various connections and various frames.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr